A class of weighted spaces of entire functions
Matematičeskie zametki, Tome 19 (1976) no. 2, pp. 215-224 Cet article a éte moissonné depuis la source Math-Net.Ru

Voir la notice de l'article

In the class of weighted spaces of entire functions $$ B_{\Phi(x,y)}=\Bigl\{f(z)\in A_\infty:\sup_{z\in C}\frac{|f(z)|}{\Phi(x,y)}<\infty\Bigr\}\quad(z=x+iy), $$ where $\Phi(x,y)$ is a continuous function on $R^2$ possessing certain additional properties, estimates are obtained for the norms of derivatives and norms of functions involving a translation of the independent variable in terms of the norm of the original function. These estimates are then used to prove the existence and uniqueness of solutions in the spaces $B_{\Phi(x,y)}$ of linear differential-difference equations of infinite order with constant coefficients.
@article{MZM_1976_19_2_a6,
     author = {V. A. Bogachev},
     title = {A~class of weighted spaces of entire functions},
     journal = {Matemati\v{c}eskie zametki},
     pages = {215--224},
     year = {1976},
     volume = {19},
     number = {2},
     language = {ru},
     url = {http://geodesic.mathdoc.fr/item/MZM_1976_19_2_a6/}
}
TY  - JOUR
AU  - V. A. Bogachev
TI  - A class of weighted spaces of entire functions
JO  - Matematičeskie zametki
PY  - 1976
SP  - 215
EP  - 224
VL  - 19
IS  - 2
UR  - http://geodesic.mathdoc.fr/item/MZM_1976_19_2_a6/
LA  - ru
ID  - MZM_1976_19_2_a6
ER  - 
%0 Journal Article
%A V. A. Bogachev
%T A class of weighted spaces of entire functions
%J Matematičeskie zametki
%D 1976
%P 215-224
%V 19
%N 2
%U http://geodesic.mathdoc.fr/item/MZM_1976_19_2_a6/
%G ru
%F MZM_1976_19_2_a6
V. A. Bogachev. A class of weighted spaces of entire functions. Matematičeskie zametki, Tome 19 (1976) no. 2, pp. 215-224. http://geodesic.mathdoc.fr/item/MZM_1976_19_2_a6/